Ask an expert
Question

08 Nov 2006

Bleeding on Triphasil -Gynae and others
Hi
I have started using Triphasil for the past 2mnths about 4mnths after baby. And for the past month I have had my period every second week and it is not just a little bleeding but normal period bleeding I sometimes have cramps but not badly and it last for 5 days. Is this really normal as I used it before preganancy and I had normal period when on red pill only. I dont know if anyone has experience this.
Thanks
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take a few months to adjust to the PIll.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9423 votes
No
68% - 19865 votes
Vote